DOOB'S DECOMPOSITION OF FUZZY SUBMARTINGALES VIA ORDERED NEAR VECTOR SPACES

Authors

  • C. Labuschagne Programme in Advanced Mathematics of Finance, Department of Computational and Applied Mathematics, University of the Witwatersrand, Johannesburg, Private Bag 3, 2050 WITS, South Africa
  • A. Pinchuck Department of Mathematics, Rhodes University, P.O. Box 94, Grahamstown, 6140, South Africa

Abstract

We use ideas from measure-freemartin gale theory and a near vector space to derive a Doob decomposition of submartingalesin ordered near vector spaces, which is a generalization of result noted by Daures, Ni and Zhang, and an analogue of the Doob decomposition of submartingales in the fuzzy setting, as noted by Shen and Wang.

Downloads

Published

2011-12-21

How to Cite

Labuschagne, C., & Pinchuck, A. (2011). DOOB’S DECOMPOSITION OF FUZZY SUBMARTINGALES VIA ORDERED NEAR VECTOR SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 2(1), 41-54. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/33

Issue

Section

Research Article